# SDR HALA0600619

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,482 hours, 14,748 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN IN FLT DUE TO LOW OIL QUANTITY.  INSPECTED APU NO LEAKS NOTED SERVICED APU OIL 3 PINTS PPH .089 WITHIN LIMITS INTERROGATED ECU NO LOP FAULTS.
